# SDR AALA20151214004

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 49,352 hours, 19,894 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  3 INCH CRACK IN RT HORIZONTAL STABILIZER LOWER SKIN 3 FEET AFT OF LE AT RIB STATION 138.70.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01 TABLE 201 REPAIR 11.
